Robaxacet Regular Strength
For effective relief of back pain associated with muscle spasm, tense
neck muscles, strains and sprains. Robaxacet contains an analgesic
(acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to
relax tense muscles.
Adult Dosage (12 years and older): 2 caplets, every 6 hours, not to exceed 8 caplets daily.
Active Ingredients: Each caplet contains Methocarbamol 400 mg, Acetaminophen 325 mg.
Non-Medicinal Ingredients: Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregeletanized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.
Caution: KEEP OUT OF REACH OF CHILDREN.
This package contains enough drug to seriously harm a child.
DO NOT USE with other products containing acetaminophen or methocarbamol.
ADULT USE ONLY. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.
Do not take if allergic to acetaminophen or any of the listed ingredients. Stop use and consult a doctor if you develop allergic reactions such as wheezing, rash or itching, if your symptoms last more than 5 days or fever lasts more than 3 days.
Do not use without consulting a doctor if you suffer from chronic alcoholism, serious liver or kidney disease, if pregnant, nursing or under a physician’s care.
Do not use with a monamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. Consult a doctor prior to combining with medication for high blood pressure, depression or any other medication including prescription drugs, salicylates, nasal decongestants or pain and fever medications.
May cause drowsiness or dizziness. Consult a doctor before use if taking sleeping pills, sedatives or tranquilizers, or cold and allergy medications, since these medications may increase drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of accidental overdose: Contact a physician or poison control centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, blurred vision and loss of appetite.
Store at room temperature (15°– 30°C).
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.